IJPAM: Volume 98, No. 5 (2015)

MINIMAL WEAK QUASI-IDEALS IN
ABSTRACT AFFINE NEAR-RINGS

B. Sambathkumar$^1$, P. Nandakumar$^2$
$^1$Department of Mathematics
Research and Development Centre
Bharathiar University
Coimbatore, 641 046, INDIA
$^2$Perunthalaivar Kamarajar Institute of Engineering and Technology
Karaikal, 609 603 (U.T.of Puducherry), INDIA


Abstract. In this paper we introduce the concept of weak quasi-ideal in abstract affine near-rings. We extend the notation of quasi-ideal to weak quasi-ideal in abstract affine near-rings. We obtain an example which is weak quasi-ideal but not quasi-ideal. We obtain necessary and sufficient condition for a weak quasi-ideal to be minimal.

Received: January 29, 2015

AMS Subject Classification: 16Y30

Key Words and Phrases: near-rings, quasi-ideal, affine near-ring

Download paper from here.




DOI: 10.12732/ijpam.v98i5.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 5
Pages: 9 - 13


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).